# SDR CA190304002

- Difficulty date: March 3, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: Pwa PW1519G
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ETOPS - RH ENG TRANSIENT VIBRATION FOR ABOUT 20 SEC. AP/W FAULT ISOLATION MANUAL A-71-00-00-16B-413A-D AND A-72-00-16B-0B5A-A  PERFORMED, NO FINDINGS. CAM AND OPS CAME TO THE CONCLUSION TO REPLACE THE ENGINE AS IT WAS SCHEDULE FOR REPLACEMENT.  AIRCRAFT RELEASED FOR REPOSITIONING  ENGINE REPLACEMENT IN PROGRESS.
